MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 45MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 45MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the unknown component at the bone to implant interface.Cement manufacturer was unknown.It was also reported that the patient became infected, so implants were removed and a one stage fusion was implanted.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LPS SEGMENTAL COMPONENT 45MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10323223
Report Number1818910-2020-16860
Device Sequence Number11491043
Product Code JWH
UDI-Device Identifier10603295078555
UDI-Public10603295078555
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-07-045
Device Catalogue Number198707045
Device Lot NumberJ64X26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 45MM; LPS UNIV TIB HIN INS XXSM 12MM; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 37MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 45MM; LPS UNIV TIB HIN INS XXSM 12MM; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 37MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;